# SDR DXTA2025091004898

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0382
- Aircraft time: 1,549 hours, 1,081 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Detached
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR LIFT ACTUATOR ARM HAS SEPARATED FROM MAIN CABIN DOOR.    ARRIVED AT AC AND PREPPED FOR MX. INSTALLED NEW WASHERS PN: S1438-20, HINGE PIN PN: 7411323-5, BEARING PN: M81934/1-04C005 AND RETAINER RING PN: MS16625-4032 THAT ATTACH THE CABIN DOOR LIFT LINK TO THE CABIN DOOR LIFT ARM. PERFORMED OPERATIONAL CHECKS, ALL CHECKS ARE SATISFACTORY, AND NO FAULTS NOTED DURING OPERATION. DISCREPANCY NO LONGER STANDS. WORK PERFORMED IRW CE-680A 52-15-15. 09SEP2025
